# SDR 2001UALA00544

- Difficulty date: April 18, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 14,020 hours, 2,205 cycles
- Engine: Pwa PW4090
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: BACC10KH550R
- Condition: Broken
- Location: A/C Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

EICAS BLEED LOSS WING RIGHT INDICATION, FOLLOWED BY RIGHT ISOLATION VALVE CLOSURE, THEN FINALLY THE LOSS OF THE RIGHT AIR CONDITIONING PACK LEAD TO FLIGHT DIVERTING TO MIA.  *S/D*  FOUND FWD BAND CLAMP FAILED AT LWR RT FLOW CONTROL VLV.  THIS CAUSED AIR LEAK, WHICH CAUSED THE RT PACK AND RT BLEED TO SHUTDOWN.  REPLACED CLAMP, THEN A/C RETURNED TO REVENUE SERVICE WITHOUT FURTHER INCIDENT.
